Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Bystolic Oral.

Overall User Ratings

814 Total User Reviews

User Reviews

«Previous 626-630 of 635 Next»
Condition: High Blood Pressure
4/4/2008 6:21:09 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Didn't lower my blood pressure. Caused dizziness, nausea, weight gain. It was just approved in US in 2007. Kind of expensive since I don't have health insurance.

Condition: High Blood Pressure
3/30/2008 10:31:05 AM

Reviewer: camCNA, Female on Treatment for 1 to 6 months

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I am not sure if this medication is helping me or hurting me, I have tried every medication known to man for high blood pressure, some sent me to the ER some just made my IBS flare up.I am having the numbness in hands,extreme pain in my feet, fluttering of my heart, sick stomach,don't know if the medication is causing it. I am on only 5mg twice a day now. With my other health problems I am n ... Show Full Comment

Condition: High Blood Pressure
3/19/2008 1:53:12 PM

Reviewer: 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
I started the drug on Monday afternoon by evening time my Bp had dropped to an acceptable range. Tuesday I am starting to feel some dizziness and I feel like I could sort of vomit. I am feeling a little on the tired side as well.

Condition: High Blood Pressure
3/19/2008 10:30:04 AM

Reviewer: cmy0912, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Within 3 days I felt so much better and I have had no side effects at all. I have now been taking it 1 month.

Condition: High Blood Pressure
3/11/2008 12:51:00 PM

Reviewer: mcgutch@msn.com, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
Prior to this I was on metoprolol, it gave me a fuzzy sensation about my face shoulders arms down thru fingers. On Bystolic after 2 weeks im noticing the same fuziness in my shoulders chest and upper arms.Slight tightness across chest as well. Blood pressure has gone from 145-155 over 85-92 to 125-130 over 75-80, so its helped BP butn ot ansi fuzzy feelings in shoulders and arms

«Previous 626-630 of 635 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.